Alert archive / Missouri / River Flood Warnings in 2022
River Flood Warning 50, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 5, 2022, 5:22 AM CDT for Osage County, Missouri. It took effect at May 5, 2022, 6:34 AM CDT. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- May 5, 2022, 5:22 AM CDT (10:22 UTC)
- In effect from
- May 5, 2022, 6:34 AM CDT
- Expired
- May 6, 2022, 11:06 PM CDT
- In force
- 41 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Osage County, MO
The radar
The St Louis radar (KLSX), 119 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maries River at Westphalia (WPHM7). The gauge peaked at 20.43 ft at May 5, 2022, 8:00 PM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06927000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
739
WGUS43 KLSX 051022
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
522 AM CDT Thu May 5 2022
...The National Weather Service in St Louis MO has issued a Flood
Warning for the following rivers in Missouri...
Maries River near Westphalia.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-062230-
/O.NEW.KLSX.FL.W.0050.220505T1134Z-220507T1405Z/
/WPHM7.1.ER.220505T1134Z.220506T0000Z.220506T0804Z.NO/
522 AM CDT Thu May 5 2022
...FLOOD WARNING IN EFFECT UNTIL LATE SATURDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Maries River near Westphalia.
* WHEN...Until late Saturday morning.
* IMPACTS...At 13.9 feet, County Road 615 just north of the U.S.
Highway 63 bridge begins flooding at this height.
At 14.0 feet, County Road 512 just south of Westphalia begins
flooding near a small creek bridge near this height.
* ADDITIONAL DETAILS...
- At 5:00 AM CDT Thursday the stage was 8.5 feet and rising.
- Forecast...The river is expected to rise above flood stage
this morning to a crest of 13.9 feet this evening. It will
then fall below flood stage late tonight.
- Flood stage is 10.0 feet.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg 7 am Fri Sat Sun Mon Tue
Maries River
Westphalia 10.0 8.5 8.3 5.0 3.9 3.3 MSG
&&
LAT...LON 3840 9205 3850 9197 3846 9194 3827 9194
3827 9202
$$
Kimble7 follow-up statements
453
WGUS43 KLSX 051409
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
909 AM CDT Thu May 5 2022
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Missouri...
Maries River near Westphalia.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-070215-
/O.EXT.KLSX.FL.W.0050.000000T0000Z-220507T2010Z/
/WPHM7.2.ER.220505T1134Z.220505T1800Z.220506T1410Z.NO/
909 AM CDT Thu May 5 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY AFTERNOON...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Maries River near Westphalia.
* WHEN...Until Saturday afternoon.
* IMPACTS...At 14.3 feet, County Road 608 north of the bridge begins
flooding near this height.
* ADDITIONAL DETAILS...
- At 8:47 AM CDT Thursday the stage was 14.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:47 AM CDT Thursday was 14.2 feet.
- Forecast...The river is expected to rise to a crest of 15.4
feet this afternoon. It will then fall below flood stage late
tomorrow morning.
- Flood stage is 10.0 feet.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg 7 am Fri Sat Sun Mon Tue
Maries River
Westphalia 10.0 14.2 10.8 5.0 3.8 3.3 3.0
&&
LAT...LON 3840 9205 3850 9197 3846 9194 3827 9194
3827 9202
$$
Elmore636
WGUS83 KLSX 052143
FLSLSX
Flood Statement
National Weather Service St Louis MO
443 PM CDT Thu May 5 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Maries River near Westphalia.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-070945-
/O.EXT.KLSX.FL.W.0050.000000T0000Z-220508T0300Z/
/WPHM7.2.ER.220505T1134Z.220506T0000Z.220506T2100Z.NO/
443 PM CDT Thu May 5 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY EVENING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Maries River near Westphalia.
* WHEN...Until late Saturday evening.
* IMPACTS...At 20.0 feet, State Highway T will begin flooding
southwest of the bridge near this height.
* ADDITIONAL DETAILS...
- At 4:01 PM CDT Thursday the stage was 17.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:01 PM CDT Thursday was 17.5 feet.
- Forecast...The river is expected to rise to a crest of 18.7
feet this evening. It will then fall below flood stage
tomorrow afternoon.
- Flood stage is 10.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Fri Sat Sun Mon Tue
Maries River
Westphalia 10.0 17.5 9.1 4.7 3.6 3.2 MSG
&&
LAT...LON 3840 9205 3850 9197 3846 9194 3827 9194
3827 9202
$$
Glass383
WGUS43 KLSX 052352
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
652 PM CDT Thu May 5 2022
...Forecast flooding changed from Moderate to Major severity and
increased in duration for the following rivers in Missouri...
Maries River near Westphalia.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-071200-
/O.EXT.KLSX.FL.W.0050.000000T0000Z-220508T1145Z/
/WPHM7.3.ER.220505T1134Z.220506T0600Z.220507T0545Z.NO/
652 PM CDT Thu May 5 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...
* WHAT...Moderate flooding is occurring and major flooding is
forecast.
* WHERE...Maries River near Westphalia.
* WHEN...Until Sunday morning.
* IMPACTS...At 21.5 feet, Near this height on 27 December 2015...US
Highway 63 was closed.
* ADDITIONAL DETAILS...
- At 6:00 PM CDT Thursday the stage was 19.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:00 PM CDT Thursday was 19.7 feet.
- Forecast...The river is expected to rise to a crest of 21.2
feet just after midnight tonight. It will then fall below
flood stage early Saturday morning.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
21.0 feet on 04/30/2017.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Fri Sat Sun Mon Tue
Maries River
Westphalia 10.0 19.7 12.4 5.5 4.0 3.3 MSG
&&
LAT...LON 3840 9205 3850 9197 3846 9194 3827 9194
3827 9202
$$
Glass097
WGUS83 KLSX 060139
FLSLSX
Flood Statement
National Weather Service St Louis MO
839 PM CDT Thu May 5 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Moreau River near Jefferson City.
Maries River near Westphalia.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-071345-
/O.EXT.KLSX.FL.W.0051.000000T0000Z-220508T1948Z/
/JCMM7.1.ER.220505T1546Z.220506T0600Z.220507T1348Z.NO/
839 PM CDT Thu May 5 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Moreau River near Jefferson City.
* WHEN...Until early Sunday afternoon.
* IMPACTS...At 23.5 feet, Near this height, Walnut Acres Road near
North Moreau Creek will likely need to be closed. This road is
18.3 river miles upstream of the gage.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Thursday the stage was 20.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 PM CDT Thursday was 20.8 feet.
- Forecast...The river is expected to rise to a crest of 22.8
feet just after midnight tonight. It will then fall below
flood stage Saturday morning.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Fri Sat Sun Mon Tue
Moreau River
Jefferson City 17.0 20.8 18.5 10.6 5.4 4.1 3.5
&&
LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
3853 9231
$$
MOC151-071345-
/O.EXT.KLSX.FL.W.0050.000000T0000Z-220508T1710Z/
/WPHM7.3.ER.220505T1134Z.220506T0600Z.220507T1110Z.NO/
839 PM CDT Thu May 5 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY AFTERNOON...
* WHAT...Major flooding is occurring and major flooding is forecast.
* WHERE...Maries River near Westphalia.
* WHEN...Until early Sunday afternoon.
* IMPACTS...At 21.5 feet, Near this height on 27 December 2015...US
Highway 63 was closed.
* ADDITIONAL DETAILS...
- At 8:01 PM CDT Thursday the stage was 20.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:01 PM CDT Thursday was 20.5 feet.
- Forecast...The river is expected to rise to a crest of 21.2
feet just after midnight tonight. It will then fall below
flood stage Saturday morning.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
21.0 feet on 04/30/2017.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Fri Sat Sun Mon Tue
Maries River
Westphalia 10.0 20.4 13.5 6.2 4.3 3.4 3.0
&&
LAT...LON 3840 9205 3850 9197 3846 9194 3827 9194
3827 9202
$$
Glass336
WGUS83 KLSX 061633
FLSLSX
Flood Statement
National Weather Service St Louis MO
1133 AM CDT Fri May 6 2022
...The Flood Warning continues for the following rivers in
Missouri...
Maries River near Westphalia.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-080445-
/O.EXT.KLSX.FL.W.0050.000000T0000Z-220508T0807Z/
/WPHM7.1.ER.220505T1134Z.220506T0415Z.220507T0207Z.NO/
1133 AM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Maries River near Westphalia.
* WHEN...Until early Sunday morning.
* IMPACTS...At 12.1 feet, The north end of County Road 521 begins
flooding adjacent to the river near this height.
* ADDITIONAL DETAILS...
- At 11:00 AM CDT Friday the stage was 8.1 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 10.6 feet this evening. It
will then fall below flood stage late this evening.
- Flood stage is 10.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Sat Sun Mon Tue Wed
Maries River
Westphalia 10.0 8.1 5.4 3.9 3.3 3.0 MSG
&&
LAT...LON 3840 9205 3850 9197 3846 9194 3827 9194
3827 9202
$$
Fuchs215
WGUS83 KLSX 070153
FLSLSX
Flood Statement
National Weather Service St Louis MO
853 PM CDT Fri May 6 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Moreau River near Jefferson City.
Gasconade River near Rich Fountain.
...The Flood Warning continues for the following rivers in
Missouri...
Maries River near Westphalia.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-081400-
/O.EXT.KLSX.FL.W.0051.000000T0000Z-220508T1604Z/
/JCMM7.1.ER.220505T1546Z.220506T1915Z.220507T1004Z.NO/
853 PM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Moreau River near Jefferson City.
* WHEN...Until late Sunday morning.
* IMPACTS...At 23.5 feet, Near this height, Walnut Acres Road near
North Moreau Creek will likely need to be closed. This road is
18.3 river miles upstream of the gage.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Friday the stage was 24.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Friday was 25.0 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 2.9 feet Wednesday
evening.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sat Sun Mon Tue Wed
Moreau River
Jefferson City 17.0 24.1 6.6 4.5 3.7 3.0 2.9
&&
LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
3853 9231
$$
MOC151-080745-
/O.EXT.KLSX.FL.W.0050.000000T0000Z-220508T0743Z/
/WPHM7.N.ER.220505T1134Z.220506T0415Z.220507T0143Z.NO/
853 PM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Maries River near Westphalia.
* WHEN...Until early Sunday morning.
* IMPACTS...At 9.0 feet, County Road 610 begins flooding near the
Indian Creek bridge near this height.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Friday the stage was 10.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Friday was 11.7 feet.
- Forecast...The river is expected to fall to 2.7 feet
Wednesday evening.
- Flood stage is 10.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sat Sun Mon Tue Wed
Maries River
Westphalia 10.0 10.4 5.2 3.8 3.2 2.9 2.7
&&
LAT...LON 3840 9205 3850 9197 3846 9194 3827 9194
3827 9202
$$
MOC151-081400-
/O.EXT.KLSX.FL.W.0071.220507T0810Z-220511T1104Z/
/RIFM7.1.ER.220507T0810Z.220509T0000Z.220510T0504Z.NO/
853 PM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO WEDNESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Gasconade River near Rich Fountain.
* WHEN...From late tonight to Wednesday morning.
* IMPACTS...At 22.5 feet, Near this height, Missouri State Route K
west of Bay will be closed in both directions due to backwater
along Second Creek.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Friday the stage was 18.8 feet.
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 23.8 feet Sunday evening. It will
then fall below flood stage early Tuesday morning.
- Flood stage is 20.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sat Sun Mon Tue Wed
Gasconade River
Rich Fountain 20.0 18.8 22.3 23.8 21.1 14.9 10.3
&&
LAT...LON 3842 9189 3866 9164 3866 9150 3814 9180
3814 9196
$$
Glass927
WGUS83 KLSX 070406
FLSLSX
Flood Statement
National Weather Service St Louis MO
1106 PM CDT Fri May 6 2022
...The Flood Warning is cancelled for the following rivers in
Missouri...
Maries River near Westphalia.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
MOC151-070515-
/O.CAN.KLSX.FL.W.0050.000000T0000Z-220507T0406Z/
/WPHM7.N.ER.220505T1134Z.220506T0415Z.220507T0122Z.NO/
1106 PM CDT Fri May 6 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Maries River near Westphalia.
* ADDITIONAL DETAILS...
- At 10:00 PM CDT Friday the stage was 8.4 feet.
- Forecast...The river is expected to fall to 2.7 feet
Wednesday evening.
&&
Fld Observed Forecasts (1 am CDT)
Location Stg Stg 1 am Sun Mon Tue Wed Thu
Maries River
Westphalia 10.0 8.4 4.6 3.6 3.2 2.9 MSG
&&
LAT...LON 3840 9205 3850 9197 3846 9194 3827 9194
3827 9202
$$
GlassWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 5, 3:18 AM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 5, 3:18 AM CDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 318 AM CDT Thu May 5 2022 .SHORT TERM... (Through Late Friday Afternoon) Issued at 314 AM CDT Thu May 5 2022 Through the morning showers and thunderstorms are expected to shift eastward and weaken as the low-level jet and mid-level shortwave shift eastward out of the forecast area. The warm front associated with the approaching surface low will be moving northward during the morning through southern Missouri, bringing slightly unstable air to the far southern forecast area. As the low-level jet shifts eastward into southeastern Missouri, the overlap of lift from the jet and the warm front could be enough to generate a strong thunderstorm, organized by the 50-55 kts of 0-6 km shear across this region. Damaging winds will be the primary concern for any thunderstorms that become strong to severe this morning. A lull in precipitation is expected across most of the region this afternoon through the evening hours in the wake of the shortwave. During the day the mid-level trough will push eastward, mirrored at the surface by the advance of the low. As the warm front continues it's march northward, some instability is expected to build across the southern half of the forecast area. The amount of instability that will be able to build into the area is uncertain, ongoing convection across southern Missouri and northern Arkansas may cut the region off from quality instability and moisture. SREF guidance is indicating 60-65 degree dewpoints and up to 500 J/kg of MUCAPE to areas south of the I-70 corridor. The low will track across the forecast area overnight Thursday into Friday, bringing showers and a few thunderstorms back to the region. The scarce instability is the limiting factor in thunderstorms becoming strong to severe, but I cannot rule out a thunderstorm organizing in the 40-45 kts of 0-6 km shear and minor instability across far southeast Missouri overnight Thursday into Friday. Damaging winds will once again be the primary hazard with any storms that become strong to severe. Concerns for flooding remain low across the forecast area given the breaks in precipitation expected, as well as the overall lack of robust thunderstorm activity to provide long duration heavy rainfall. Even so, if a few thunderstorms become strong to severe, localized ponding and small stream flooding is possible across isolated areas. The 1.00-1.50 inches of additional rain expected from this system on top of relatively saturated soils will increase the probability of minor flooding along some of the mainstem rivers over the next couple of days. The surface low will push out of the forecast area Friday morning, though showers will linger across the area behind the low through most of the day. Multiple chances of rain, heavy cloud cover, and the position of the low track will help to keep temperatures seasonally cool both today and tomorrow. Those of us who enjoy the 60 degree range should savor it, as a major pattern shift will take place over the weekend. MRM .LONG TERM... (Friday Night through Wednesday) Issued at 314 AM CDT Thu May 5 2022 Rising heights aloft Friday evening in the wake of the departing mid- level trough and the advance of a surface high into the region will help clear precipitation out of the area during the evening and overnight period Friday. The surface high will keep conditions dry and cool on Saturday. Over the weekend a 500mb ridge will begin to build into the mid-Mississippi Valley while across the western CONUS a large trough will deepen. The resulting robust southwesterly flow over the mid-Mississippi Valley will extend into the low-levels as well as the surface high shifts east of the region, increasing warm air advection into the region. By Sunday, temperatures will be near to above normal for early May. Southwesterly flow will continue in the low to mid-levels during the first half of the work week, increasing warm air advection dramatically, and pushing 850 mb temperatures into the low to mid 20s. These temperatures are near the climatological maximum for this time of year, and will launch surface temperatures 20 degrees above normal. High temperatures Monday through Wednesday have the potential to break daily records (see Climate section below), with highs pushing 90 across the region. While shortwave disturbances will be able to slide into the mid- Mississippi Valley along the southwesterly flow during the extended period, the forecast area will be along the southeastern edge of the 500 jet. This will effectively keep showers and thunderstorms to the north and west of the region, and the WPC cluster analysis is indicating that the forecast area will remain dry at least through Tuesday. MRM && .AVIATION... (For the 06z TAFs through 06z Thursday Night) Issued at 1108 PM CDT Wed May 4 2022 Showers will continue at KCOU, KJEF, and St. Louis metro terminals over the next several hours before a more widespread wave of showers and a few thunderstorms arrives from the southwest overnight continuing into Thursday morning. Flight conditions will degrade to at least MVFR with these showers; however, brief IFR visibilities cannot be ruled out an a heavier shower or thunderstorm. Areas of IFR stratus are forecast to develop as well, with highest confidence of occurrence at KCOU, KJEF, and KUIN for a period Thursday morning. Showers should end later in the morning with the potential for ceilings to lift some into the afternoon. Scattered showers, perhaps a few thunderstorms could move into the region late Thursday evening into overnight. Lower stratus and drizzle will also be possible. Pfahler && .CLIMATE... Issued at 314 AM CDT Thu May 5 2022 Record highs for Monday, May 9 STL 92 (1934) COU 91 (1895) UIN 90 (1963) Record highs for Tuesday, May 10 STL 91 (1963) COU 91 (1928) UIN 92 (2011) Record highs for Wednesday, May 11 STL 91 (2011) COU 90 (1914) UIN 88 (2000) && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 5, 3:32 AM CDT, 1 hour 50 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 332 AM CDT Thu May 5 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-060845- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 332 AM CDT Thu May 5 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Thunderstorms are possible across the area this morning and overnight. One or two storms may become strong to severe this morning and again overnight across southeastern Missouri. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are possible Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. MRM
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 5:37 AM CDT | Areal Flood Advisory | LSX | Boone, Callaway, Cole, Moniteau, Osage | 3 hr |
| May 5, 6:00 AM CDT | Areal Flood Advisory | LSX | Crawford, Franklin, Gasconade | 3 hr |
| May 5, 7:46 AM CDT | River Flood Warning | LSX | Cole | 46 hr |
| May 5, 9:59 AM CDT | River Flood Warning | LSX | Cole, Osage | 50 hr |
| May 5, 10:11 AM CDT | River Flood Warning | LSX | Callaway, Osage | 4 days |
| May 5, 10:11 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 67 hr |
| May 5, 10:20 AM CDT | River Flood Warning | LSX | Crawford, Washington | 65 hr |
| May 5, 11:13 AM CDT | River Flood Warning | LSX | Lincoln | 6 days |
| May 5, 11:57 AM CDT | River Flood Warning | LSX | Saint Charles | 20 hr |
| May 5, 1:22 PM CDT | River Flood Warning | LSX | Lincoln | 25 hr |
| May 5, 2:27 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| May 5, 2:57 PM CDT | River Flood Warning | LSX | Franklin, Warren | 50 hr |
| May 5, 2:57 PM CDT | River Flood Warning | LSX | Franklin | 3 days |
| May 5, 2:57 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| May 5, 2:57 PM CDT | River Flood Warning | LSX | Franklin, Jefferson | 4 days |
| May 5, 4:51 PM CDT | River Flood Warning | LSX | Saint Charles | 5 days |
| May 5, 4:51 PM CDT | River Flood Warning | LSX | Saint Charles | 6 days |
| May 5, 6:50 PM CDT | River Flood Warning | LSX | Reynolds | 39 hr |
Nearby
River Flood Warnings in Missouri, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.